Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 68, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jun 23, 2021, 7:52 AM EDT. It took effect at Jun 23, 2021, 8:00 AM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2021, 7:52 AM EDT (11:52 UTC)
- In effect from
- Jun 23, 2021, 8:00 AM EDT
- Expired
- Jun 24, 2021, 9:42 PM EDT
- In force
- 38 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
884 WHUS71 KAKQ 231152 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 752 AM EDT Wed Jun 23 2021 ANZ658-232000- /O.NEW.KAKQ.SC.Y.0068.210623T1200Z-210624T1100Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 752 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-232000- /O.NEW.KAKQ.SC.Y.0068.210623T1200Z-210623T2000Z/ Currituck Sound- 752 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Currituck Sound. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
489 WHUS71 KAKQ 231352 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 952 AM EDT Wed Jun 23 2021 ANZ658-232200- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T1100Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 952 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-232000- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/ Currituck Sound- 952 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Currituck Sound. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
172 WHUS71 KAKQ 231700 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 100 PM EDT Wed Jun 23 2021 ANZ658-240100- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T1100Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 100 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-232000- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/ Currituck Sound- 100 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Currituck Sound. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
985 WHUS71 KAKQ 231932 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 332 PM EDT Wed Jun 23 2021 ANZ633-232045- /O.EXP.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/ Currituck Sound- 332 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON... $$ ANZ650-652-654-656-240345- /O.EXB.KAKQ.SC.Y.0068.210624T1100Z-210624T2300Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 332 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm, Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm and Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm. * WHEN...From 7 AM to 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ658-240345- /O.EXT.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 332 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
652 WHUS71 KAKQ 232354 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 754 PM EDT Wed Jun 23 2021 ANZ650-652-654-656-241200- /O.EXT.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 754 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 7 AM to 10 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ658-241200- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 754 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THURSDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
516 WHUS71 KAKQ 240548 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 148 AM EDT Thu Jun 24 2021 ANZ658-241400- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 148 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and seas 5 to 6 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-241400- /O.CON.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 148 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 7 AM this morning to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
363 WHUS71 KAKQ 241052 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 652 AM EDT Thu Jun 24 2021 ANZ658-241900- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 652 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 15 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-241900- /O.CON.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 652 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt and seas 4 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
459 WHUS71 KAKQ 241324 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 924 AM EDT Thu Jun 24 2021 ANZ658-242130- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 924 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northeast winds around 15 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-242130- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 924 AM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
127 WHUS71 KAKQ 241906 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 306 PM EDT Thu Jun 24 2021 ANZ658-250200- /O.EXT.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 306 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds around 15 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-250200- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 306 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt and seas 4 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Virginia-North Carolina border out to 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
466 WHUS71 KAKQ 242250 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 650 PM EDT Thu Jun 24 2021 ANZ658-250200- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 650 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds around 15 kt and seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-250200- /O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 650 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt and seas 4 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Virginia- North Carolina border out to 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
461 WHUS71 KAKQ 250142 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 942 PM EDT Thu Jun 24 2021 ANZ650-652-654-656-658-250245- /O.CAN.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 942 PM EDT Thu Jun 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 6:11 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 23, 6:11 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 611 AM EDT Wed Jun 23 2021 .SYNOPSIS... High pressure builds across the area today and tonight. An area of low pressure moves north along the Mid Atlantic coast Thursday. A trough of low pressure lingers across the region through the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 610 AM EDT Tuesday... Still a few light echoes on radar ivof FVX, otw a BKN SC cloud deck conts to spread across the area this morning assctd with a mid lvl s/w. Expect these clouds to sct out as the day progresses allowing for a pt to mstly sunny sky. Less humid with highs in the mid- upr 70s, coolest with a breezy NE wind at the beaches, espclly from Va Beach on south to the Outer Banks. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... As of 245 AM EDT Wednesday... Fair to pt cldy/comfy tonight. Any shwr activity stays out near the stalled frontal boundary ivof the Gulf Stream. Lows lwr 50s nw to lwr 60s se. Models now show an area of low pressure ivof HAT Thurs morn that lifts nnw towards then along the ern shore Thurs aftrn/nite. NAM is actually the strongest with this feature showing a closed low producing solid SCA's along the coast and sct convection rotating in from the ocean thru the day. GFS similiar but not as strong with the low. Thus, will introduce slght chc PoPs along the coast with chc PoPs out over the cstl wtrs Thurs with the activity diminishing in coverage Thurs nite. Otw, pt sunny west to mstly cldy east. Highs mid 70s-lwr 80s except 70-75 at the beaches along with a gusty NE wind. Lows Thurs nite 55-60 west, low-mid 60s east. The departing/weakening low will leave behind a lingering trof Fri. This combined with local sea-breeze boundaries will likely be the trigger for chc convection thru out the day with the highest PoPs se. Highs in the lwr 80s except mid-upr 70s at the beaches. Lows Fri nite mid 60s-lwr 70s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 245 AM EDT Wednesday... The sub-tropical wrn Atlantic ridge is progged to expand west along with a lee trof east of the mts early next week. Expect a typical summertime pattern with chcs for mainly diurnal convection. Highest PoPs (arnd 30%) inland, arnd 20% at the coast. Highs Sat mid-upr 80s with upr 80s-lwr 90s Sun/Mon/Tues. Lows upr 60s-lwr 70s. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... As of 610 AM EDT Tuesday... BKN SC deck btwn 4-5K FT conts to expand east across the area this morning assctd with a mid lvl s/w. Expect these clouds to sct out as the day progresses. CI along the coast closer to the frontal bndry that will stall near the Gulf Stream. N-NE winds today, bcmg gusty (15-25 kts) across sern VA/nern NC. OUTLOOK... VFR conditions expected Thurs, but low pressure off the coast may result in gusty NE winds and sct convection rotating inland during the aftrn/eve along the coast. VFR conditions expected thru the weekend with addntl diurnal convection psbl each day. && .MARINE... As of 430 AM EDT Wednesday... All SCAs have been cancelled early this morning. Winds are NE 5-15 kt across the area. There may be a brief uptick in winds across the southern Chesapeake Bay Wednesday morning, where gusts will be near 20 kt. Otherwise, winds will be NNE around 10 kt in the Chesapeake Bay. For our Atlantic Ocean coastal waters, winds will be NE 10-20 kt with highest winds south of Cape Henry. Seas will be 4-5 ft south of Cape Henry and 2-4 ft north. Waves in the bay will be 1-2 ft today. The strong cold front that moved through the area yesterday has stalled southeast of the Outer Banks. Models are indicating that a sfc low may form along the boundary and move north. The pressure gradient will tighten between the high pressure to the north and the developing low pressure as it moves north. Models are in a disagreement on how close this sfc low/trough will be to our coast. However, there is higher confidence that NE will increase across the coastal waters. SCA will be likely for our Atlantic zones for seas 5-6 ft and wind gusts near 25 kt Thursday. SCA will be possible for the Chesapeake Bay and Currituck Sound with NE winds 15-20 kt. Sfc high pressure will remain centered across the northern Atlantic Friday through the weekend. Sub-SCA conditions are expected Friday and the weekend with SE winds 10-15 kt. Seas are expected to the 3-4 ft, with waves in the bay 1-3 ft. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MPR NEAR TERM...MPR SHORT TERM...MPR LONG TERM...MPR AVIATION...MPR MARINE...CP
Hazardous weather outlook, Jun 23, 2:50 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 250 AM EDT Wed Jun 23 2021 MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-509>525-240700- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 250 AM EDT Wed Jun 23 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-NCZ102-VAZ098>100-240700- Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack- Northampton- 250 AM EDT Wed Jun 23 2021 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:13 PM EDT | Beach Hazards Statement | AKQ | Currituck | 28 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.